Expansive algebraic actions of countable abelian groups

MILES, Richard (2006). Expansive algebraic actions of countable abelian groups. Monatshefte für Mathematik, 147 (2), 155-164.

Full text not available from this repository.
Official URL: https://doi.org/10.1007/s00605-005-
Link to published version:: https://doi.org/10.1007/s00605-005-


This paper gives an algebraic characterization of expansive actions of countable abelian groups on compact abelian groups. This naturally extends the classification of expansive algebraic ZdZd -actions given by Schmidt using complex varieties. Also included is an application to a natural class of examples arising from unit subgroups of integral domains.

Item Type: Article
Departments: Faculty of Social Sciences and Humanities > Teacher Education
Identification Number: https://doi.org/10.1007/s00605-005-
Depositing User: Richard Miles
Date Deposited: 26 Jan 2018 13:04
Last Modified: 26 Jan 2018 13:04
URI: http://shura.shu.ac.uk/id/eprint/17241

Actions (login required)

View Item View Item


Downloads per month over past year

View more statistics